# SDR ASOA20160715035

- Difficulty date: July 15, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 28,404 hours, 17,016 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PAX REPORTED A FOOT WIDE STREAM OF FUEL COMING FROM RT WING FROM THE TAKEOFF TO 3-5 MINUTES AFTER DEPARTURE.  MX PERFORMED GVI OF RT WING NO SIGNS OF FUEL LEAK.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
